| Model Number |
ESS-G02-SX1 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Codes |
Inflammation (1932); Pain (1994)
| Date of Event |
04/11/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block h6: impact code f8 is being used to capture the reportable event of hospitalization.Impact codef1001 is being used to capture the reportable event of absence of treatment.Impact code f23 is being used to capture the reportable event of unexpected medical treatment.Device code a051104 is being used to capture the reportable event of needle shaft failed to close.
Event or Problem Description
It was reported to boston scientific that two overstitch ess sx were used in an endoscopic sleeve gastroplasty procedure on (b)(6) 2025.During the procedure, the first system thread did not click into place at the needle curve of the system as it normally does, so the thread could not be used in the patient, and the procedure was aborted.With the second system, the physician could no longer pass through the patient's esophagus.The patient went to the hospital the same day with severe throat pain and had to stay there for 11 days due to inflammation of the esophagus.This record represents the first overstitch ess sx device.